# SDR SIMA200700308

- Difficulty date: December 20, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N700LE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145156
- Aircraft time: 16,076 hours, 14,573 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Switch
- Part number: 1453094343
- Part serial: L4131
- Condition: Failed
- Location: Pitch Trim
- Part time: 16,076 hours, 14,573 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER'S PITCH TRIM MAIN INOP MESSAGE ILLUMINATED ON CLIMB-OUT.  AIRCRAFT DECLARED EMERGENCY.  REMOVED AND REPLACED FIRST OFFICERS YOKE TRIM SWITCH IAW EMB AMM 27-40-03.  OPERATIONAL CHECK GOOD.  RETURNED AIRCRAFT TO SERVICED.
